Toxic shock syndrome (TSS) typically presents as a cluster of symptoms that include fever, hypotension, vomiting, abdominal pain, diarrhea, myalgias, nonfocal neurologic abnormalities, and an erythematous rash. TSS was originally identified by a series of complications in menstruating women, but since then approximately half of all cases have been associated with nonmenstrual causes. This case study describes an unusual presentation of nonmenstrual TSS in a 16-year-old male who works with marble sealant and acid. The patient reported that he was in his usual state of health until 1 day after work when he developed decreased appetite. The patient went to bed and awoke, on day of admission, unable to move his arms or legs. Subsequently, he went back to sleep, and awoke at noon to shower, during which he felt dizzy and vomited. At this point, the patient noticed a red rash on his index finger and the medial aspects of his thighs and decided to come to the emergency room. The patient vomited once while in the ER triage and was afebrile. Upon examination, the patient was afebrile, normotensive, and mildly tachycardic. Lower extremity (LE) examination revealed two 2 × 2 cm annular erythematous macular lesions on the left medial knee, with no bullae. His right LE had three 3 × 2 cm linear erythematous macules grouped over the medial aspect of his lower leg 6 cm from his knee. His left hand was warm to the touch, with painful active range of motion (AROM). There were 1 × 1 cm erythematous macules over the distal phalangeal (DIP) joint on his ring, small and index fingers, and the proximal phalangeal joint (PIP) of his index finger. His left index finger was erythematous and edematous from the tip to past his metacarpophalangeal joint with a 1 × 1 cm bullae medially adjacent to the webspace of his left index finger. A 0.5 × 0.5 cm bullae was present on the palmar surface of his right thumb over the interphalangeal joint. Neurologic examination of his left hand revealed decreased pinpoint/light sensation, proprioception over all of his fingers, and loss of kinesthesia in his index finger. Laboratory tests were obtained, which revealed leukocytosis with one band, hematuria, and proteinuria. Poison control was contacted to rule out chemical exposure, and the patient began to experience dizziness and backache. Reexamination revealed increasing sommolence, hypotension, and tachycardia. The patient was bolused with crystalloid and transferred to another hospital for a higher level of care.